# SDR REXA201100440

- Difficulty date: July 4, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8026
- Aircraft time: 14,477 hours, 12,003 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR UP DISAGREE WARNING MSG IN FLIGHT, AFTER QRH MSG CLEARED REMOVED AND REPLACED RT MLG UPLOCK IAW AMM 32-32-05.  VERIFIED PART EFFECTIVITY & COMPLIED WITH PA 05-018B GEAR DISAGREE EVENT PROCEDURES.
